MAUDE Adverse Event Report: ULTHERA, INC. MERZ DEVICE INNOVATION CENTER ULTHERA; ULTHERA AESTHETIC ULTRASOUND SYSTEM

ULTHERA, INC. MERZ DEVICE INNOVATION CENTER ULTHERA; ULTHERA AESTHETIC ULTRASOUND SYSTEM
Model Number UC-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Practice reported to ulthera on 3/10/2016 a patient who is very slim, experienced a sudden onset of a sharp, severe pain beginning in the right, anterior neck, radiating down the right shoulder and all the way down the arm to her middle finger after ultherapy face and neck treatment on (b)(6) 2016.The patient has had continued discomfort with movement of her right upper extremity and is most severe from the elbow down into the forearm.Periodic follow ups with the practice indicate gradual resolution but patient has not fully resolved.Cause of pain is unknown, the case is lost for follow up.A system support log was reviewed and showed no device malfunction.

Brand Name
ULTHERA
Common Device Name
ULTHERA AESTHETIC ULTRASOUND SYSTEM
Manufacturer (Section D)
ULTHERA, INC. MERZ DEVICE INNOVATION CENTER
1840 south stapley drive
suite 200
mesa AZ 85204
MDR Report Key6026012
Report Number3006560326-2016-00010
Device Sequence Number294862
Product Code OHV
UDI-Device Identifier00840763100179
UDI-Public00840763100179
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K134032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberUC-1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;